# SDR ASOA2014042910423

- Difficulty date: April 1, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 27,623 hours, 25,350 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB, RBL 36.20, WL 82-WL 85 HAS INDICATIONS NOTED APPROX 3.0" IN LENGTH, 70 PERCENT FSH, FAILED NDT INSPECTION.  LOCATED AND DRILLED REPAIR IAW REO 601R-53-61-5250.  FABRICATED REMAINING PARTS & FINAL REAMED ALL HOLES FOR REPAIR TO RBL 36.2 IAW REO 601R-53-61-5250.  PERFORMED CUTOUT OF BULKHEAD WEB IAW STEP 1 OF REO:601R-5361-5250.  COMPLIED WITH REO:601R53-61-5250 IAW NDTM PT 1, 51-20-06.
